MAUDE Adverse Event Report: KARL STORZ ENDOVISION 7.5 X 675MM FLEXIBLE URETERSCOPE ASSEMBL

KARL STORZ ENDOVISION 7.5 X 675MM FLEXIBLE URETERSCOPE ASSEMBL
Model Number 11278A1
Medical Device Problem Codes Optical Obstruction (3002); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: there's air leakage happening, and the working channel is clogged.The deflection is either insufficient.No information about patient injury and no negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: the endoscope was tested after production with the insp.Lot 40000694503 and the endoscope passed this test.The examination revealed that the shaft was bent by external force.As a result, the working channel is also kinked and no longer passable.Several fibers of the image bundle are also broken.The kink in the shaft also impairs angulation.Obviously, the endoscope was not handled with the necessary care as described in detail in the instructions for use under point 8.The damage found is not due to a manufacturing/production defect but is the result of mechanical damage during use or clinical reprocessing.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
7.5 X 675MM FLEXIBLE URETERSCOPE ASSEMBL
Common Device Name
7.5 X 675MM FLEXIBLE URETERSCOPE ASSEMBL
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton, ma 01507
GM  01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton, ma 01507
GM   01507
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21334637
Report Number1221826-2025-00161
Device Sequence Number3849441
Product Code FGB
UDI-Device Identifier04048551226339
UDI-Public04048551226339
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K982905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11278A1
Device Catalogue Number11278A1
Device Lot Number2270260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown